# SDR ASAA2016053116907

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 10,351 hours, 3,378 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6411721
- Condition: Failed
- Location: A/C Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED, FOLLOWED QRH 2.12, SELECTED WARMER TEMP ALL ZONES, RESET PACK NO PACK LIGHT ON RECALL. PACK LIGHT ILLUMINATED AGAIN, ODOR OF HEAT ODOR  OBSERVED IN FLIGHT DECK.  SHOTDOWN PACK IAW QRH 2.12. ODOR WENT AWAY.  CABIN PRESSURE STABLE AT FL340.  LEFT PACK TEMP AT 48C . GRADUALLY COOLED.  ACFT GROUNDED.  IAW FIM 21-53 TASK 813, REMOVED AND INSTALLED NEW S934.  PERFORMED LT PACK OPS TEST IAW AMM 21-00-00. SYS CHECK NORMAL.  PERFORMED PZTC LT BITE, REF FIM 21-61-00.  NO FAULTS LOGGED. PERFORMED CABIN ODOR CONDITIONAL INSPECTION IAW FIM 05-51/814.  REPLACED RECIRCULATION AIR FILTERS LT AND RT IAW AMM 21-25-01-401.  NO ODOR NOTED.
